# SDR ASAA0996759

- Difficulty date: October 6, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 22,117 hours, 8,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A812318
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACB RT FLOOR TO SIDEWALL SUPPORT SHIELD INTERCOSTAL. REMOVED AND REPLACED SUPPORT SHIELD INTERCOSTAL.
